alexa Argatroban therapy for heparin-induced thrombocytopenia during pregnancy in a woman with hereditary antithrombin deficiency
Reproductive Medicine

Reproductive Medicine

Gynecology & Obstetrics

Author(s): Tanimura K, Ebina Y, Sonoyama A, Morita H, Miyata S

Abstract Share this page

A 33-year-old woman developed deep venous thrombosis at 7 gestational weeks (GW). Heparin-induced thrombocytopenia was evident at 9 GW during unfractionated heparin infusion. Immediately, anticoagulation therapies together with antithrombin (AT) infusion were commenced with the use of argatroban from 9 GW, and fondaparinux was substituted for argatroban after 24 GW. The patient had hereditary AT deficiency type I determined by laboratory findings and results of genomic DNA analysis. The pregnancy ended in full-term vaginal delivery of a healthy male without adverse effects of the anticoagulation therapies. This was the first report of a pregnant woman who developed heparin-induced thrombocytopenia caused by heparin therapy for deep venous thrombosis due to AT deficiency.

This article was published in J Obstet Gynaecol and referenced in Gynecology & Obstetrics

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords